Generalised Sidelnikov sequences with optimal autocorrelation properties
A new class of almost binary and polyphase sequences with optimum periodic correlation properties is introduced. This class forms a generalisation of sequences already described by Sidelnikov and Lempel.
Gespeichert in:
Veröffentlicht in: | Electronics letters 2000-03, Vol.36 (6), p.525-527 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | A new class of almost binary and polyphase sequences with optimum periodic correlation properties is introduced. This class forms a generalisation of sequences already described by Sidelnikov and Lempel. |
---|---|
ISSN: | 0013-5194 |
DOI: | 10.1049/el:20000427 |